RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 2, Pages 157–180 (Mi fpm1723)  

This article is cited in 1 scientific paper (total in 1 paper)

The Kostrikin radical and similar radicals of Lie algebras

A. Yu. Golubkov

Bauman Moscow State Technical University

Abstract: The existing notion of the Kostrikin radical as a radical in the Kurosh–Amitsur sence on classes of Mal'tsev algebras over rings with $1/6$ is not completely justified. More precisely, to the full it is true for classes of Lie algebras over fields of characteristic zero and, as shown in the given paper, classes of algebraic Lie algebras of degree not greater than $n$ over rings with $1/n!$ at all ${n\geq 1}$. Similar conclusions are obtained in the paper also for the Jordan, regular, and extremal radicals constructed analogously to the Kostrikin radical.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:2, 263–279

UDC: 512.555.36

Citation: A. Yu. Golubkov, “The Kostrikin radical and similar radicals of Lie algebras”, Fundam. Prikl. Mat., 21:2 (2016), 157–180; J. Math. Sci., 237:2 (2019), 263–279

Citation in format AMSBIB
\Bibitem{Gol16}
\by A.~Yu.~Golubkov
\paper The Kostrikin radical and similar radicals of Lie algebras
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 2
\pages 157--180
\mathnet{http://mi.mathnet.ru/fpm1723}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 2
\pages 263--279
\crossref{https://doi.org/10.1007/s10958-019-4153-5}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1723
  • http://mi.mathnet.ru/eng/fpm/v21/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Golubkov, “Algebraicheskie algebry Li ogranichennoi stepeni”, Fundament. i prikl. matem., 22:5 (2019), 209–242  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:122
    Full text:40
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020